MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3541508 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Deformity/ Disfigurement (2360); Breast Discomfort/Pain (4504)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: anisomastia, breast pain manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a caucasian female patient underwent a breast augmentation surgery with 530cc mentor memory shape breast implants.Post-operatively, the patient experienced bilateral ptosis and pain in her neck, breasts, and back, which was confirmed during a physical exam.As a result, the patient underwent removal on (b)(6)2022.Refer to manufacturing report number 1645337-2022-11861 for the contralateral event.
Additional Manufacturer Narrative
On december 08, 2022, mentor became aware that information was reported incorrectly in the initial report.Because the patient experienced pain in the neck and back, breast pain is not applicable.Manufacturer's reference number: (b)(4) in the initial report, h6.Health effect clinical code should have been populated with e2330.
Additional Manufacturer Narrative
On january 30, 2025, mentor received additional information reporting that the patient had a replacement device inserted.The details regarding the patient's replacement device is unknown.Manufacturer's reference number: (b)(4).